MathSciNet Relay Station
MathSciNet bibliographic data
MR2207502 (2007a:22002) 22A22 (46L40 46L80)
Zerr, Ryan J. On character groups arising from dimension groups. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1849–1856 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement